# SDR DHL2003726006

- Difficulty date: May 28, 2003
- Submitted: May 28, 2003
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Slat
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: C
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB,  UPON FLAP RETRACTION NR 2 SLAT FAILED TO RETRACT. PERFORM ABNORMAL PROCEDURES. DID NOT FIX PROBLEM. AIRCRAFT TURNED BACK AND RETURNED TO BASE.  INSPECTED NR 2 L/E SLAT ROLLERS TRACKS ACTUATOR ATTACH POINTS IAW B-727 MM. NO DEFECTS NOTED. INSP. LT WING L/E NR 2 SLAT WIRING AND OPS CONNECTIONS IAW B-727 WDM. L/E SLAT POSITION INDICATOR SWITCH OP'S CHECKED NORMAL ADJ. IAW B-727 MM. OPERATED L/E SLATS THRU NUMEROUS CYCLES ON GROUND. NO DEFECTS NOTED. OP'S CHECK ACCOMPLISHED IAW B-727 MM.
